Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2015, 11:35 PM CDT for 5 counties in Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 11:35 PM CDT (04:35 UTC)
- Expired
- Apr 1, 2015, 12:00 AM CDT
- In force
- 25 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Lee County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1687 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
023
WUUS54 KMEG 010435
SVRMEG
MSC003-081-117-139-145-010500-
/O.NEW.KMEG.SV.W.0039.150401T0435Z-150401T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
* UNTIL MIDNIGHT CDT
* AT 1135 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR RIPLEY...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...RIPLEY...BALDWYN...GUNTOWN...BLUE MOUNTAIN...
JUMPERTOWN...HINKLE...PRATTS FRIENDSHIP...BLAIR...WHEELER...
FALKNER...DUMAS...RIENZI...CLARYSVILLE...BETHANY...JERICHO...
LOCUM...COLLINSTOWN...UNITY AND BLACKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3434 8855 3465 8908 3481 8907 3482 8904
3486 8903 3486 8902 3487 8902 3478 8854
TIME...MOT...LOC 0435Z 285DEG 29KT 3477 8887
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:33 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 31, 10:33 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1033 PM CDT TUE MAR 31 2015 .UPDATE... UPDATE TO EXPAND AND EXTEND SEVERE THUNDERSTORM WATCH #13. && .DISCUSSION... A FAVORABLE PATTERN FOR CONTINUED THUNDERSTORM DEVELOPMENT ALONG A COUPLE OF OUTFLOW BOUNDARIES. THE FIRST BOUNDARY STRETCHED FROM LAUDERDALE COUNTY TENNESSEE SOUTHEAST INTO FAR NORTHEAST MISSISSIPPI AS OF 0330Z AND THE SECOND FROM LAWRENCE COUNTY ARKANSAS SOUTHEAST TOWARDS THE MEMPHIS METRO. THUNDERSTORMS CONTINUE TO DEVELOP ALONG THESE BOUNDARIES AND ARE BEING FED AND ENERGIZED BY A WESTERLY LOW LEVEL JET NOSING INTO THE BOUNDARIES AROUND 5KFT. A RESERVOIR OF MODERATELY UNSTABLE AIR CHARACTERIZED BY MUCAPES AROUND 1500 J/KG AND STEEP MID LEVEL LAPSE RATES AROUND 7.5 C/KM TO THE WEST IS FEEDING IN ON THE LOW LEVEL JET AND ALLOWING FOR SOME STORMS TO REACH SEVERE LIMITS WITH LARGE HAIL. IN ADDITION...THE LOW AND MID LEVEL SHEAR PATTERN IS FAVORABLE FOR BACKBUILDING AND TRAINING STORMS WHICH WILL LIKELY LEAD TO AREAS OF FLASH FLOODING ALONG THE SLOW MOVING OUTFLOW BOUNDARIES. PORTIONS OF THE AREA WILL BE CONSIDERED FOR A FLASH FLOOD WATCH. UPDATED ZONES...GRIDS...AND HAZARDS WILL BE SENT SHORTLY. JLH && .PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/ DISCUSSION... AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON. GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO 575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO 2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH. EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT. WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING 3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND NORTHWEST MS DELTA. UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS. FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY. PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND ADVISORY CRITERIA. DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON. PWB && .AVIATION... 00Z TAF CYCLE SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE TAF SITES THROUGH MID EVENING WITH PREVAILING VFR CIGS WITH TEMPORARY REDUCTIONS OF CIGS/VSBYS IN CONVECTION. MOST OF THE CONVECTION SHOULD DIMINISH PRIOR TO 01/05Z WITH MAINLY VFR CIGS. LOWER LEVEL STRATUS AND FOG WITH MVFR CIGS/VSBYS SHOULD REDEVELOP AT KMEM...KJBR...AND KTUP TOWARDS 01/09Z AND PERSIST THROUGH EARLY WEDNESDAY. THIS MVFR CLOUD COVER SHOULD MIX OUT BY MID MORNING WITH VFR CIGS EXPECTED INTO THE AFTERNOON. SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP BY WEDNESDAY AFTERNOON WITH REINTRODUCTION OF POTENTIAL MVFR CIGS/VSBYS IN ANY CONVECTION. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 31, 6:43 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 643 PM CDT TUE MAR 31 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020145- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 643 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID SOUTH THIS EVENING. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL BE LARGE HAIL. VERY LARGE HAIL TO GOLFBALL SIZE OR GREATER WILL BE POSSIBLE WITH THE STRONGEST STORMS EARLY THIS EVENING. THE SEVERE WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE ADDITIONAL CHANCES FOR SEVERE WEATHER ON WEDNESDAY AFTERNOON AND AGAIN ON THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE AREAWIDE WITH THE PASSAGE OF A COLD FRONT FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS THE MID SOUTH AND WILL BE POSSIBLE AT TIMES THROUGH THE REMAINDER OF THIS WEEK. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE VIA PHONE OR SOCIAL MEDIA. JLH
In the hours before
Special weather statement, Mar 31, 10:52 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1052 PM CDT TUE MAR 31 2015 MSZ002>005-014-TNZ089>091-010445- UNION MS-BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-HARDEMAN TN- MCNAIRY TN-FAYETTE TN- 1052 PM CDT TUE MAR 31 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 1145 PM CDT FOR... NORTHEASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI... BENTON COUNTY IN NORTHEASTERN MISSISSIPPI... TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI... EAST CENTRAL MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHERN HARDEMAN COUNTY IN SOUTHWESTERN TENNESSEE... SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE... SOUTHEASTERN FAYETTE COUNTY IN SOUTHWESTERN TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED NEAR LAGRANGE AT 1046 PM CDT...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN NORTHEASTERN UNION...BENTON...TIPPAH...EAST CENTRAL MARSHALL...NORTHWESTERN ALCORN...SOUTHERN HARDEMAN...SOUTHWESTERN MCNAIRY AND SOUTHEASTERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHERN MISSISSIPPI AND SOUTHWESTERN TENNESSEE. LAT...LON 3484 8935 3531 8935 3515 8878 3459 8879 TIME...MOT...LOC 0346Z 327DEG 28KT 3513 8919
Local storm report, Mar 31, 10:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL KEOWNVILLE 34.55N 88.92W
03/31/2015 E1.50 INCH UNION MS PUBLIC
PING PONG BALL TO GOLF BALL SIZE HAIL NEAR HIGHWAY 30.
&&
AJCLocal storm report, Mar 31, 11:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 3 N DOWNTOWN MEMPHIS 35.18N 90.05W
03/31/2015 SHELBY TN TRAINED SPOTTER
TWO+ INCHES OF WATER ON ROADWAYS.
&&
AJCLocal storm report, Mar 31, 11:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1114 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 5 WNW TOMBIGBEE STATE P 34.26N 88.70W
03/31/2015 E0.75 INCH LEE MS TRAINED SPOTTER
PENNY SIZE HAIL ON VAN BUREN AVE. NEAR NORTH MISSISSIPPI
MEDICAL CENTER.
&&
AJCLocal storm report, Mar 31, 11:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 4 W TUPELO 34.26N 88.80W
03/31/2015 M1.00 INCH LEE MS PUBLIC
QUARTER SIZE HAIL IN WEST TUPELO.
&&
AJCSpecial weather statement, Mar 31, 11:33 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1133 PM CDT TUE MAR 31 2015 MSZ006-009-016-017-024-010515- LEE MS-ITAWAMBA MS-TISHOMINGO MS-PRENTISS MS-MONROE MS- 1133 PM CDT TUE MAR 31 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 1215 AM CDT FOR... EAST CENTRAL LEE COUNTY IN NORTHEASTERN MISSISSIPPI... ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTH CENTRAL TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHEASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHEASTERN MONROE COUNTY IN NORTHEASTERN MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR PRATTS FRIENDSHIP AT 1125 PM CDT... MOVING EAST AT 35 MPH. PEOPLE IN EAST CENTRAL LEE...ITAWAMBA...SOUTH CENTRAL TISHOMINGO... SOUTHEASTERN PRENTISS AND NORTHEASTERN MONROE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN MISSISSIPPI. LAT...LON 3393 8822 3420 8855 3450 8854 3447 8815 TIME...MOT...LOC 0425Z 285DEG 29KT 3445 8856
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:39 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 51 min |
| Mar 31, 8:25 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 50 min |
| Mar 31, 9:30 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 24 min |
| Mar 31, 10:04 PM CDT | Special Weather Statement | MEG | Alcorn, Tishomingo | 56 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Tippah, Union | 64 min |
| Mar 31, 10:52 PM CDT | Special Weather Statement | MEG | Benton, Tippah | 53 min |
| Mar 31, 11:02 PM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Chickasaw, DeSoto, Itawamba, Lafayette and 11 more | 4 hr |
| Mar 31, 11:16 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Tippah, Union | 3 hr |
| Mar 31, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 32 min |
| Mar 31, 11:33 PM CDT | Special Weather Statement | MEG | Itawamba | 42 min |
| Mar 31, 11:37 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 23 min |
| Mar 31, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 39 min |
| Mar 31, 11:53 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 52 min |
| Apr 1, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 37 min |
| Apr 1, 1:15 AM CDT | Special Weather Statement | MEG | Lee | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.